RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 825–831 (Mi de6539)  

This article is cited in 10 scientific papers (total in 10 papers)

Partial Differential Equations

Some properties of polyharmonic functions

A. V. Bitsadze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (850 kB)

English version:
Differential Equations, 1988, 24:5, 543–548

Bibliographic databases:
UDC: 517.95
Received: 27.11.1987

Citation: A. V. Bitsadze, “Some properties of polyharmonic functions”, Differ. Uravn., 24:5 (1988), 825–831; Differ. Equ., 24:5 (1988), 543–548

Citation in format AMSBIB
\Bibitem{Bit88}
\by A.~V.~Bitsadze
\paper Some properties of polyharmonic functions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 825--831
\mathnet{http://mi.mathnet.ru/de6539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951248}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 543--548


Linking options:
  • http://mi.mathnet.ru/eng/de6539
  • http://mi.mathnet.ru/eng/de/v24/i5/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Soldatov, “A function theory method in boundary value problems in the plane. I. The smooth case”, Math. USSR-Izv., 39:2 (1992), 1033–1061  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. O. Besov, “On the Nikol'skii Classes of Polyharmonic Functions”, Proc. Steklov Inst. Math., 227 (1999), 37–49  mathnet  mathscinet  zmath
    3. V. V. Karachik, “On One Representation of Analytic Functions by Harmonic Functions”, Siberian Adv. Math., 18:2 (2008), 103–117  mathnet  crossref  mathscinet
    4. V. V. Karachik, “On an Expansion of Almansi Type”, Math. Notes, 83:3 (2008), 335–344  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. B. E. Kanguzhin, B. D. Koshanov, “Neobkhodimye i dostatochnye usloviya razreshimosti kraevykh zadach dlya neodnorodnogo poligarmonicheskogo uravneniya v share”, Ufimsk. matem. zhurn., 2:2 (2010), 41–52  mathnet  zmath  elib
    6. V. V. Karachik, “On solvability conditions for a Neumann problem for a polyharmonic equation in the unit ball”, J. Appl. Industr. Math., 8:1 (2014), 63–75  mathnet  crossref  mathscinet
    7. V. V. Karachik, “On the Arithmetic Triangle Arising from the Solvability Conditions for the Neumann Problem”, Math. Notes, 96:2 (2014), 217–227  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. E. V. Borodacheva, V. B. Sokolovskii, “Integralnoe predstavlenie resheniya zadachi Rikera dlya poligarmonicheskogo uravneniya v $N$-mernom share”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 6(128), 27–39  mathnet  elib
    9. B. Kh. Turmetov, “On solvability of a boundary value problem for an inhomogeneous polyharmonic equation with a fractional order boundary operator”, Ufa Math. J., 8:3 (2016), 155–170  mathnet  crossref  mathscinet  isi  elib
    10. V. V. Karachik, “Integralnye tozhdestva na sfere dlya normalnykh proizvodnykh poligarmonicheskikh funktsii”, Sib. elektron. matem. izv., 14 (2017), 533–551  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:100
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019